# SDR REXA2015090800854

- Difficulty date: September 8, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 24,131 hours, 21,646 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Gasket
- Condition: Worn
- Location: Escape Hatch
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH LEAKING, LARGE PUDDLE OF WATER ON COCKPIT ENTRANCE FLOOR.  FOUND GASKET FOR OUTER HANDLE ASSEMBLY WORN & LEAKING.  REPLACED OUTER HANDLE ASSEMBLY WHICH INCLUDED NEW GASKET IAW CMM 52-22-03.  OPERATIONAL TEST OF CREW ESCAPE HATCH LATCH ASSEMBLY GOOD.  LEAK CHECKED GOOD AT THIS TIME.
